Differential and Integral Equations

A unified asymptotic behavior of boundary blow-up solutions to elliptic equations

Shuibo Huang, Wan-Tong Li, and Mingxin Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study unified asymptotic behavior of boundary blow-up solutions to semilinear elliptic equations of the form $$ \begin{cases} \Delta u=b(x)f(u) , & x\in \Omega ,\\ u(x)=\infty , & x\in\partial\Omega , \end{cases} $$ where $\Omega\subset\mathbb{R}^N$ is a bounded smooth domain, $b(x)=0$ on $\partial\Omega$ is a non-negative function on $\Omega$, $f$ is non-negative on $[0,\infty)$, and $f(u)/u$ is increasing on $(0,\infty)$, $f(\mathcal {L}(u))= u^{\rho+r}\mathcal {L}'(u)$ as $u\rightarrow\infty$ with $\rho>1-r$ and $0\leq r\leq1$, where $\mathcal{L}\in C^3([A,\infty))$ satisfying $ \lim_{u\rightarrow\infty}\mathcal{L}(u)=\infty$, $\mathcal {L}'\in NRV_{-r}$. In our previous results, we obtained an explicit unified expression of boundary blow-up solutions when $f$ is normalized regularly varying at infinity with index $\rho/(1-r)>1$ or grows at infinity faster than any power function. The effect of the mean curvature of the boundary in the second-order approximation was also discussed. In this paper, we will establish the second-order approximation of boundary blow-up solutions which depends on the distance of $x$ from the boundary $\partial\Omega$. Our analysis is based on the Karamata regular variation theory.

Article information

Source
Differential Integral Equations, Volume 26, Number 7/8 (2013), 675-692.

Dates
First available in Project Euclid: 20 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369057811

Mathematical Reviews number (MathSciNet)
MR3098021

Zentralblatt MATH identifier
1299.35142

Subjects
Primary: 35J75: Singular elliptic equations 35B40: Asymptotic behavior of solutions

Citation

Huang, Shuibo; Li, Wan-Tong; Wang, Mingxin. A unified asymptotic behavior of boundary blow-up solutions to elliptic equations. Differential Integral Equations 26 (2013), no. 7/8, 675--692. https://projecteuclid.org/euclid.die/1369057811


Export citation